# SDR AALA20130619005

- Difficulty date: June 19, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 10,012 hours, 3,910 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED LT HAND FUEL FILTER & FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. SYSTEM GROUND CHECKED NORMAL.
